Publication detail
On stability regions of the modified midpoint method for a linear delay differential equation
HRABALOVÁ, J. TOMÁŠEK, P.
Czech title
Oblasti stability modifikované obdélníkové metody pro lineární diferenciální rovnici se zpožděním
English title
On stability regions of the modified midpoint method for a linear delay differential equation
Type
journal article in Web of Science
Language
en
Original abstract
The paper deals with stability regions of certain discretization of linear differential equation with constant delay. The main aim of the paper is to analyze regions of asymptotic stability of modified midpoint method applied to a linear differential equation with constant delay. Obtained results are compared with other known results, particularly for Euler discretization. There is discussed a relation between asymptotic stability conditions in the discrete case and continuous case, too.
Czech abstract
V článku jsou analyzovány oblasti stability jisté diskretizace lineární diferenciální rovnice s konstantním zpožděním, a sice modifikované obdélníkové metody. Obdržené výsledky jsou porovnány s těmi, které jsou známy pro Eulerovu diskretizaci. Rovněž jsou v článku diskutovány souvislosti mezi obdrženými výsledky pro asymptotickou stabilitu a známými výsledky pro původní diferenciální rovnici.
English abstract
The paper deals with stability regions of certain discretization of linear differential equation with constant delay. The main aim of the paper is to analyze regions of asymptotic stability of modified midpoint method applied to a linear differential equation with constant delay. Obtained results are compared with other known results, particularly for Euler discretization. There is discussed a relation between asymptotic stability conditions in the discrete case and continuous case, too.
Keywords in Czech
diferenční rovnice, asymptotická stabilita, oblast stability, zpožděná diferenciální rovnice
Keywords in English
Difference equation, asymptotic stability, stability region, delay differential equation
RIV year
2013
Released
18.06.2013
Publisher
Springer
Location
Spolková republika Německo
ISSN
1687-1847
Volume
2013
Number
177
Pages from–to
1–10
Pages count
10
BIBTEX
@article{BUT99898,
author="Jana {Dražková} and Petr {Tomášek},
title="On stability regions of the modified midpoint method for a linear delay differential equation",
year="2013",
volume="2013",
number="177",
month="June",
pages="1--10",
publisher="Springer",
address="Spolková republika Německo",
issn="1687-1847"
}